| Catalog Number |
140.897 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
04/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4) ¿ the dentist reported that, 5 months after the dental implant was installed in patient¿s mouth; its non-osseointegration was observed.The patient presented bone type ii.